# SDR AALA202111291694

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A300*
- Aircraft serial: 6227
- Aircraft time: 23,064 hours, 6,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SUPPLY UNIT 12WL FAILED BITE TEST. REPLACED BATTERY WITH NEW IAW AMM 33-51-38, OPS CHECK GOOD.
